# SDR NACA2023081100002

- Difficulty date: August 11, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737330
- Aircraft serial: 25606
- Aircraft time: 47,037 hours, 55,937 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER TIE CLIP CRACKS WAS FOUND AT STA 727A S-7R. RESOLVED ON W/O: 121696 TASKCARD: N/R-00262 )   DAMAGE PARTS REPLACED AT STA 727AS-7R PN:69-35352U14.I.A.W B737-300 SRM 51-40-02 PARA 4 PAGE 2.3 (REV30).
